# SDR ZZDA2010597

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS "NOT ARMED" WARNING LIGHT FALLS OUT OF IT'S SOCKET.  RE-INSTALLED NOT ARMED LIGHT SOCKET AS REQUIRED.
